# SDR CA140804001

- Difficulty date: July 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE CREW REPORTED OIL ODOR AND THEN SMOKE IN THE CABIN.  THEY REDUCED POWER AND THE SMOKE CLEARED.  THE FLIGHT RETURNED TO THE DEPARTURE POINT WHERE AN UNEVENTFUL LANDING WAS MADE.  THIS IS THE SECOND SUCH EVENT ON THIS ACFT, 1ST EVENT REPORTED ON 23 APRIL. TROUBLESHOOTING IS ON-GOING.
